# SDR SWAA2025030300679

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 21,543 hours, 11,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT ROW 17/18FED INOP. <[01] REF. FIM 33-50 TASK 801. REMOVED AND REPLACED EMERGENCY AISLE LIGHT ASSEMBLY REF. AMM 33-51-03. OPS CHECK FAIL.; [02] OKAY TO CONTINUE PER MEL 33-15-02. SP#1. AUTHORIZATION # 239819.; [03] 01 - REMOVED AND REPLACED PER [AMM 33-51-03-960-805-NG (EMERGENCY AISLE LIGHT (EAL) ASSEMBLY REPLACEMENT - PERMANENT)].
